# SDR IPXA2021070571295

- Difficulty date: June 17, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,247 hours, 14,818 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ADA713025
- Condition: Cracked
- Location: Bs 1119 L44-45r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/VSHEAR TIE IS CRACKED AT STA. 1119 BETWEEN LONG. 44R TO 45R.REPAIRED CRACKED SHEAR TIE AT STA. 1119 BWTEEEN LONG. 44R TO 45R IAW SRM 53-00-06 REPAIR 1 FIG. 202. (MAJOR)
